# SDR GTIA020785

- Difficulty date: July 10, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Peeling
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - NR 2 ENGINE NOSE COWL, INLET LINER, METAL MESH PEELING AT 12 O'CLOCK POSITION.  REPAIRED WIRE MESH ON NR 2 ENGINE, INLET COWL IAW MD80 SRM 54-04.  (M)
